Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Prolonged vaginal bleeding, blood clots, hyperthyroid. Ultrasound shows uterine fibroids, thick endometrial lining. Cure?

Hi i have been bleeding with clots for 3 months now. I have always had normal periods and on a 28 day cycle never a problem until now. I went to the gyn. and she told me im enemic and have one fibroid and my endo lining is very thick which is probably due to hormones, also my thyroid is slighty elevated. Im scheduled for a biopsy but am very nervous. Im 46 and thinking im to young for menopause , what do you think?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
As you near menopause, the hormonal levels go awry, resulting in many menstrual problems.
If the fibroid is small, do not worry, as they are estrogen dependent, and shrink after menopause.
ALso you might need thyroxine therapy for elevated TSH levels - best to consult an Endocrinologist.
A biopsy would reveal the cause of the thickened endometrial lining, do not worry, as most of the times, it is managed by medications.
All the best.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor